Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 2, Pages 131-140
http://dx.doi.org/10.1155/S0161171200000752

A generalized Hankel convolution on Zemanian spaces

Departamento de Análisis Matemático, Universidad de La Laguna, La Laguna. Tenerife, Islas Canarias, 38271, Spain

Received 4 May 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define a new generalized Hankel convolution on the Zemanian distribution spaces of slow growth.